# SDR AC2A0000035

- Difficulty date: February 26, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: BHLCOMP1822002
- Condition: Will Not Test
- Location: Emergency Equip
- Part time: 1,710 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JETTISONABLE LIFE RAFT WOULD NOT PASS 25 POUND PULL TEST FOR DEPLOYMENT.  FOUND TORSION SPRING BHL/COMP.1728-201 INSTALLED TOO TIGHT AND WASHERS ADDED TO RELEASE HANDLE AT PIVOT POINT WHICH ARE NOT CALLED OUT IN THE PARTS MANUAL OR MM.  ADJUSTED SPRING AND REMOVED WASHERS.  RAFT RELEASED PER INSPECTION.  (X)
